# SDR 2004F00062

- Difficulty date: January 20, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 1013890355
- Condition: Seized
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IN AN ATTEMPT TO REDUCE POWER FOR DESCENT, NR 1 ENGINE POWER LEVER LOCKED UP AT CRUISE POWER.  DESCENDING THROUGH 8000 FEET, ENGINE WAS SECURED AND AIRCRAFT LANDED SAFELY.  REPLACED POWER CONTROL CABLE ASSEMBLY.  (M)
